Applied Mathematics

Vol.2 No.2(2011), Paper ID 3973, 6 pages

DOI:10.4236/am.2011.22027

 

Mathematical Modeling of Diffusion Phenomenon in a Moderately Constricted Geometry

 

Shailesh Mishra, Narendra Kumar Verma, Shafi Ullah Siddiqui

 

 

Copyright © 2011 Shailesh Mishra, Narendra Kumar Verma, Shafi Ullah Siddiqui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Mishra, N. Verma and S. Siddiqui, "Mathematical Modeling of Diffusion Phenomenon in a Moderately Constricted Geometry," Applied Mathematics, Vol. 2 No. 2, 2011, pp. 241-246. doi: 10.4236/am.2011.22027.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.